# SDR RAIA2009070900001

- Difficulty date: July 5, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 24,317 hours, 22,914 cycles
- Engine: Rroyce AE3007A11
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, B

## Discrepancy

FLT 7939 - IAD - DURING DESCENT THE NR 2 ENGINE OIL PRESSURE DROPPED TO 15-20 PERCENT AND SHUT THE ENGINE DOWN.  MAINTENANCE INSPECTED AND FOUND AN OIL LEAK BEHIND NR 2 GEN AT  MAGNETIC/MECHANICAL CARBON SEAL.  REMOVED AND REPLACED THE CARBON SEAL FOLLOWED BY A LEAK CHECK OF THE NR 2 ENGINE WITH NO DEFECTS/LEAKS NOTED.
